Research ArticleOpen accessIn the keywordsNumber of Spanning Trees of Circulant Graphs C6n and their ApplicationsS. N. DaoudJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 12 Dec 2011 · 7,632 accessesView PDFCite
8 results for “Chebyshev polynomial”
Set a search alertResearch ArticleOpen accessIn the keywordsComplexity of Cocktail Party Graph and Crown GraphS. N. DaoudAmerican Journal of Applied Sciences, Vol. 9, Issue 2 · 12 Dec 2011 · 7,872 accessesView PDFCite
Research ArticleOpen accessIn the keywordsHalf-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik LongJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,277 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernelM. Abdulkawi, M.M.A. Nik Long, Z. K. EshkuvatovJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,681 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Pseudo-Spectral Method of Solving Linear Ordinary Differential EquationsB. S. OgundareJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 7,224 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,703 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNumerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,987 accessesView PDFCite
Research ArticleOpen accessIn the abstractInterpolating Operators for MultiapproximationEman Samir BhayaJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,659 accessesView PDFCite